Okay, soo... My fiance and I had unprotected sex July 16th.. I went and got on birth control the next day. I was supposed to start my period on the 18th.. So, I missed my period. I've been feeling like I have to throw up and I've been having really bad headaches lately.. Its been 20 days since that night. It is August 5th. I've also been really tired and my back has been hurting.. Could I be pregnant? If so, could this birth control hurt the baby in any way?
Could I be pregnant? (Depo shot)?
- 5 Aug 2014 by kaybug420
- 5 August 2014
- depo-provera, birth control, pregnancy, sex, period, unprotected sex
I also just discovered that it hurts to lay on my stomach. When I lay flat on it, the right side feels like I'm laying on something
All that could be going on it the side effects of the depo shot. Backs hurting do not mean early pregnancy. And headaches are a major side effect of the shot. So is your period stopping. And the nausea. You aren't supposed to have unprotected sex right before you get the shot or the dr is supposed to do a pregnancy test. You can do a pregnancy test to rule that out, it will make you feel better.
The only way to tell for sure is to do a pregnancy test. I think it is too early for you to have pregnancy symptoms and it is too early to feel your uterus when laying on your stomach even if you were pregnant but to know for sure, you need to do a test. Women who are pregnant do not feel discomfort from an enlarging uterus when laying on their stomach until they are several months along. Your period dates may change depending on what birth control method you are using. Some methods like Depo, often stop womens monthly flows or cause irregularity. I think you are probably letting your mind and fears get the best of you.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.